MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Diarrhea (1811); Fatigue (1849); Low Blood Pressure/ Hypotension (1914); Nausea (1970); Vomiting (2144); Loss of consciousness (2418); Epistaxis (4458); Skin Infection (4544); Decreased Appetite (4569); Swelling/ Edema (4577)
Date of Event 02/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
According to the patient, she has a condition of being chronically ill.She was experiencing vomiting for several hours and diarrhea for several days.She was in and out of consciousness and couldn't hold food or water for several days.She checked her blood pressure and noticed it had dropped dangerously low (84/45, 90/48, and 60/42).Currently, she is on medication to stabilize her blood pressure.The patient also showed symptoms of throat swelling.She visited a hematologist and her blood work showed dangerously low levels of iron (6 g/l).The patient realized she uses cardinal health alcohol skin prep wipes (over 10 times a day) to regularly wipe her hands and the central line on her medical device.This is the procedure instructed to her by medical professionals.She at first believed she had food poisoning but then thought of calling cardinal health.Cardinal health confirmed a recent recall for the pads because of a discovery of two resistant strains of bacteria found on several batches.She further stated that she is still experiencing nausea, fatigue, nose bleeds, and a skin infection on her nose and lips.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24612704
Report Number1423537-2026-00072
Device Sequence Number10181636
Product Code LKB
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age34 YR
Patient SexFemale